# SDR AALA20110411TUL02

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 67,181 hours, 35,443 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS PREVIOUS STATIC BURN ON OUTER SKIN ON UPPER CORNER 7 INCHES DOWN AND 4 INCHES AFT.  INSTALLED INTERNAL DOUBLER PER SRM 53-04-02.
